MathSciNet Relay Station
MathSciNet bibliographic data
MR722863 (85d:60154) 60J65
Pitman, J. W.; Yor, M. The asymptotic joint distribution of windings of planar Brownian motion. Bull. Amer. Math. Soc. (N.S.) 10 (1984), no. 1, 109–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement